# SDR CALA2014012090180

- Difficulty date: January 17, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 72,033 hours, 12,503 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Frozen
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L WON’T CLOSE FROM THE EXTERIOR.  OK FROM THE INTERIOR HANDLE.  FOUND HANDLE FROZEN, APPLIED HEAT, OPERATIONS CHECKED GOOD.
